View Full Version : Side effect?


Klaire
11-09-10, 04:05 PM
Hi all,
I have been taking Methylin 5mg tabs 1-4 up to 3X daily and have noticed a huge increase in my appetite from the weekends when I don't take any meds? I am also more sleepy when taking meds vs non-meds. I never really thought I was hyper before but I am more calm while taking them. My husband says that I am not "all over the place" when taking the meds. I have only been on methylin for less than a month. I had been taking Wellbutrin and Zoloft.

Thanks

kaossalami
11-10-10, 01:19 PM
On adderall when the effects start wearing off i get super hungry and can eat like a horse. So yes, this is common most likely. I usually have to take a nap around 1pm everyday because the adderall makes me a bit sleepy. And i have too noticed that i have become more quiet/calm socially and mentally. So, nothing to worry about.

Klaire
11-10-10, 02:30 PM
Thanks!